# SDR SWAA2022041982876

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS SIDEWALL PANEL EMERGENCY EXIT SIDE RT AT PASSENGER CABIN (1 EA) 2022-122290 / [01] REPLACED LENS SIDEWALL PANEL EMERGENCY EXIT SIDE RT AT PASSENGER CABIN (1 EA ) IAW B737-700 AMM 33-51-01-960-801 STEP 2C ITEM (1)(A) AND STEP 2C ITEM (4);[02] REPLACED LENS SIDEWALL PANEL EMERGENCY EXIT SIDE RT AT PASSENGER CABIN (1 EA ) IAW B737-700 AMM 33-51-01-960-801 STEP 2C ITEM (1)(A) AND STEP 2C ITEM (4)
